# SDR MALA040118

- Difficulty date: January 16, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23080031
- Part serial: OFF99955
- Condition: Inoperative
- Location: Right Dc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3085, EN ROUTE TO LSE LOST BOTH RIGHT EFIS SCREENS RIGHT DC GEN VOLTAGE SHOWED 20 VOLTS AND DROPPING.  SHUT RIGHT GEN DOWN AS DIRECTED BY QRH.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RIGHT DC GEN IAW JOB CARD 243103, OPS CHECKS GOOD.  P/N ON & OFF 23080-031, S/N OFF 99955, S/N ON 96444.
